MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT
Model Number R06050
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient developed graft thrombosis a day after the procedure on (b)(6) 2023.The case was for avf in the thigh using lifespan r06050.The surgeon was supplied with a replacement and performed a second surgery on (b)(6) 2023.The patient stabilized post procedure and was doing well.
 
Additional Manufacturer Narrative
We have not received the graft for investigation.Hence, we could not conclusively determine the root cause of the reported incident.The reported issue is a possible complication as a result of using this product.As stated in the ifu: complications due to individual patient reaction to an implanted device, or to physical or chemical changes in the components, may necessitate reoperation and replacement (sometimes within hours or days) of the prosthetic device.Careful and continuous medical follow-up is advised so that prosthesis-related complications can be diagnosed and properly managed to minimize danger to the patient.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington 01803
Manufacturer Contact
peter song
63 second ave
burlington 01803
7814251683
MDR Report Key17308557
Report Number1220948-2023-00124
Device Sequence Number7185023
Product Code DSY
UDI-Device Identifier00840663105199
UDI-Public(01)00840663105199
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberR06050
Device Catalogue NumberR06050
Device Lot NumberLVG3595
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown